# SDR SWAA2022071327350

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 77,797 hours, 45,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON EMERGENCY EXIT CAPTAIN SIDE IS INOP / [01] R&R LAMP ON EMERGENCY EXIT CAPTAIN SIE PER AMM 33-51-01. O.P.S CHECK GOOD.
